Should I Continue with Sculptra Considering the Appearance of a Lump in my Left Cheek (Somewhat Visible)?
I am HIV+ for 12 years now and my face started looking horrible about 2-3 years ago (I'm on HIV meds). I went for my first Sculptra injections in November '07 and had a series of five sessions between then and October '08. I look like a new person and my face is full and not sickly looking any longer! However, not long after my last injection(s) I developed a lump in my lower left cheek (around the upper, left gumline). My question is, should I have my doctor inject this with saline or a steriod like kenalog hoping it will break it up? Also, would it be wise to have another session seeing this has happened? I'm very disappointed that this has happened and don't want more lumps but I also don't want to walk away from the Sculptra which has literally given me my face back. Before Sculptra it was like walking around with "The Scarlet Letter". Also, is there an alternative to Sculptra that lasts as long. HELP!